# SDR FDEA201103241155

- Difficulty date: March 24, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 20,853 hours, 11,213 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE MOVED UP NORAMLLY GO TO THE FOLLOWING INDICATIONS ON LT MLG RED UNLOCKED LIGHT, LT MLG DOOR OPEN LIGHT ECAM  MASSAGE LT MLG UNLOCKED, CYCLED MLG DOWN ALL DOWN INDICATIONS NORMAL. ATTEMPED RETRACTION SECOND TIME WITHN THE SAME INDICATIONS ALSO GOT GREEN HYDRAULIC  AIR PRESSURE ECAM MASSAGE AND AMBER LIGHT ON OVERHEAD PANEL LANDING WT 307000LBS.    OPS CHECKED RESERVIOR AIR LIGHT PER AMM 29-14-00-05.  PERFORMED A DETAILED VISUAL INSPECTION ON BOTH MLG FOUND NO LEAKS OR OBVIOUS DEFECTS.  REMOVED AND REPLACED LT MLG SEQUENCE VALVE IN REF TO MM 32-31-37-04. OPS CHECKED GOOD. LEAK CHECKED GOOD.   R & R LMG RETRACT ACT & VARIABLE RESTRICTOR VALVE. BLED GREEN HYD SYS. USING HYD MULE SWUNG GEAR 10 TIMES IN A ROW. RETRACT-12.5 SEC/EXTEND-15.5 SEC.  ALL 10 CYCLES RET/EXT TIME WITHIN .5 SECOND OF ABOVE LISTED TIMES. OPS & LEAK CHECKED OK.   REF MM  32-31-46-04 & 32-31-00-05.
